DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||STABILITY AND OPTIMAL-CONTROL OF STOCHASTIC FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH MEMORY|
|Authors: ||GOVINDAN, TE|
|Issue Date: ||1992|
|Publisher: ||MARCEL DEKKER INC|
|Citation: ||NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 13(3-4), 249-265|
|Abstract: ||The concept of a bounded stochastic integral contractor is utilized to obtain the existence of an optimal stochastic control for a large class of stochastic functional-differential equations with memory. Employing Ito's formula, stochastic global stability in mean  is obtained as a by-product. Further, sufficient conditions are given in terms of the Liapunov function for the solution of such nonlinear systems to decay exponentially in mean-square.|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.